# SDR IPXA11M70168

- Difficulty date: October 21, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2147-2162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON SKIN & AROUND OPEN FASTENER HOLES ON TAIL SKIN, LT SIDE ALONG LOWER LANDING FOR FAIRING 337DF, BS 2128-2164, APPROX.  REPAIRED CORRODED SKIN IAW SRM53-70- 01, REPAIR 3, FIG 201.
